Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

July 17, 2021Dutchess County, New York

NWS Albany, NY issued this special weather statement at Jul 17, 2021, 8:04 PM EDT for Dutchess County, New York. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2021, 8:04 PM EDT (00:04 UTC)
Expired
Jul 17, 2021, 8:30 PM EDT
In force
26 min
Issued by
NWS Albany, NY

County Dutchess County, NY

The radar

The Albany radar (KENX), 95 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 8:36 PM EDTTSTM WND DMG4 Ese Pleasant Valley, NYTREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

719 
WWUS81 KALY 180004
SPSALY

Special Weather Statement
National Weather Service Albany NY
804 PM EDT Sat Jul 17 2021

CTZ001-NYZ065-066-180030-
Northern Litchfield-Eastern Dutchess-Western Dutchess-
804 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LITCHFIELD AND
NORTHEASTERN DUTCHESS COUNTIES...

At 804 PM EDT, a strong thunderstorm was located near Millbrook, or
11 miles northwest of Pawling, moving northeast at 25 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Amenia, Sharon, Millbrook, Millerton, Dover Plains, Beekman, Bethel,
Smithfield, Lithgow, Hoxie Corner, Skiff Mountain, Clove Valley,
South Amenia, Billings, Shunpike, Pleasant Ridge, Shekomeko, Bains
Corner, Mabbettsville and Verbank.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4165 7383 4199 7363 4198 7354 4187 7332
      4160 7371
TIME...MOT...LOC 0004Z 213DEG 23KT 4171 7370 

$$

Frugis

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 17, 7:08 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 17, 7:08 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
708 PM EDT Sat Jul 17 2021

.SYNOPSIS...
An approaching upper level low pressure system will keep our
weather rather unsettled with occasional showers and some
thunderstorms across eastern New York and western New England.
The rainfall could be heavy at times and result in additional
flooding, especially where heavy rain has already occurred. Then
a cold front approaches on Tuesday with additional threat of
showers and thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
 ...Severe Thunderstorm Watch #382 remains until 11 PM for
Schoharie County, Albany County, Rensselaer County, Berkshire
County and points southward...

 ...Flash Flood Watch for eastern New York and western New
England with the exception of the southern Adirondacks through
noon Sunday...

MESOSCALE UPDATE...Robust convection across the southern
portions of our CWA appears to be running out of deeper surface
based CAPES as the quasi-stationary boundary is beginning to
lift northward toward a more stable environment. The severe
weather potential is slowly waning as we transition toward the
moderate-heavy rainfall event. Upper cyclonic curved jet, H300,
just north of Lake Ontario with increasing entrance region
dynamics and ageostrophic lift was underway. H850 moisture
transport vectors from the south-southwest and magnitudes
increasing with PWAT values close to 2 inches was moving into
the region. Per hires guidance and synoptic trends, expect the
rainfall and embedded convection to increase in coverage across
the region. Flooding/Flash Flooding may increase soon as do
adhere to later updates. We thank those whom sent us valuable
reports thus far!
Main updates were to PoP/Wx grids and QPF forecasts from latest
mesoscale models and WPC.

Prev Disc...
High PWAT anomalies and mesoscale boundaries across the region
with daytime heating with approaching upper trough are all
resulting in the active weather across the CWA. Of note, sea
breeze boundary and warm front south of Albany are quite active
as impressive instability gradient was in place. Values of zero
to over 2K J/Kg across the southern counties with equally
impressive low level lapse rates over 7.5 C/Km across Ulster,
Dutchess and Litchfield Counties. For tonight, near and short
term guidance all suggest the upstream trough and mesoscale
boundaries will converge across eastern New York later this
evening and spread into western New England overnight. Due to
warm precipitation processes with warm cloud depths, effective
rainfall producing events are to be expected. We will keep the
Flash Flood Watch in place with no changes at this time. Further
north of I90, rather stable atmosphere with some potential of
deformation to evolve late tonight, however, flash flood
potential appears rather lower at this time. See hydro section
below for additional details. Overnight lows generally into the
60s.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Rather slow moving upper trough axis and 925-850 moisture
transport from the southwest continues, additional periods of
rain/showers/t-storms are to be expected. Furthermore,
deformation axis is forecast to be in the vicinity of the Dacks
as model QPF vary significantly at this time. So placement of
where the heavier rainfall occurs remains rather low. Otherwise,
as per local research shows, these upper lows offer forecast
challenges that become more apparent as the event unfolds. So we
will keep scattered PoPs in the forecast as per WPC Excessive
Rainfall Outlook, we will expand the 'marginal risk' through
most of the CWA on Sunday. Highs generally into the 60s across
the terrain to 70s for valley locations.

This upper trough/low is forecast to move overhead Sunday night.
Nocturnal convection along with deformation axis as PWATs remain
above 1.50", additional threat for heavy rainfall does exist.
Locations southeast of Albany appear a dry slot of sorts may
limit coverage and intensity as we will lower PoPs somewhat.
Overnight lows into the upr 50s across the terrain to lower half
of the 60s for valley locations.

Monday, NCEP Model Suite and international guidance all agree
with overall trends of the initial slow departure of this upper
low with a gradual increase in its forward propagation through
the afternoon hours. This should aid with a decrease in coverage
and intensity of the convection, but, we will need to watch for
some upslope convection into the Taconics, southern Greens and
Berkshires with these departing lows. Highs Monday afternoon a
bit cooler with cloud coverage with mainly 70s and a slight dip
in those dewpoints as well.

Monday night, narrow ridge of high pressure and rising heights
aloft should make for a tranquil, albeit brief, period of
weather for the region. Some patchy fog will be possible under
variable cloud coverage as overnight lows range between 55F-65F
across the region.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
The main theme in the long term is developing upper-level troughing
across the region along with at least a couple of passing storm
systems bringing the chance for some showers and possible
thunderstorms.

Tuesday will be the warmest day of the period as a warm and humid
air mass will be in place ahead of the approaching upper-level
trough and surface cold front. High temperatures Tuesday will reach
the 70s and 80s with dewpoints in the 60s. This should result in
1000-2000 J/kg of CAPE and could result in some organized activity.
We are not outlooked for severe weather at this time but will
monitor trends in the coming days. In addition, rainfall intensity
looks to be lower compared to recent days. Showers will linger
Tuesday night and Wednesday before the front completely departs the
area to the east. With the extra clouds and showers, high
temperatures Wednesday will range from the upper 60s in the higher
terrain to around 80 in the mid-Hudson Valley.

Another cold front is progged to pass across the region sometime
Thursday and Friday with another period of showers and thunderstorms
with Saturday possibly staying dry. Highs Thursday through Saturday
will range from the upper 60s to around 80 each day.

Lows during the period will be mainly in the 50s, except the mid-50s
to mid-60s Tuesday night.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Through 00z/Mon...An approaching storm system will continue to bring
periods of rain this evening with a lingering thunderstorm still
possible at KPOU. Variable flight conditions from MVFR/VFR outside
of rain and thunderstorms to IFR/MVFR in rain and/or thunderstorms
are expected until about 06z/Sun.

After 06z/Sun, rain activity will become more isolated to scattered
in nature and continue on and off through the rest of the TAF
period. Ceilings will be mainly IFR/MVFR with visibilities likely
fluctuating between MVFR/VFR in and out of showers. Some of these
showers could contain moderate to locally heavy rainfall. KPOU may
have ceilings lift back to VFR after 18z/Sun.

Wind will be variable (though most times out of the north to
northeast) at 10 kt or less through the period.

Outlook...

Sunday Night: Moderate Operational Impact. Scattered SHRA...TSRA.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
An approaching upper level low pressure system will keep
our weather rather unsettled with occasional showers and some
thunderstorms across eastern New York and western New England.
The rainfall could be heavy at times and result in additional
flooding, especially where heavy rain has already occurred. Then a
cold front approaches on Tuesday with additional threat of showers
and thunderstorms.

High RH values tonight will exceed 90 percent with chances for
rain and thunderstorms. These elevated levels remain in the
forecast on Sunday as well with additional showers and
thunderstorms. A light northerly wind or variable direction at
speeds less than 10 mph.

&&

.HYDROLOGY...
Flash flooding and some river flooding issues remain a concern
the remainder of this weekend.

Showers and thunderstorms with rainfall rates exceeding an inch
per hour have already occurred to the south of Albany. Later
tonight, additional moderate to heavy rainfall are expected.

Antecedent soils conditions are wet which has lowered Flash
Flood Guidance, especially in parts of the Taconics, Berkshires
and southern Vermont. A Flash Flood Watch remains in effect until
noon on Sunday.

Forecast points along the Housatonic River Basin remain elevated
due to recent heavy rainfall and some points are forecast to
reach flood stage Sunday night into Monday. The Mohawk and
Hudson Rivers also remain elevated. Exactly where and how
quickly the heaviest rain falls will determine which rivers
respond. In addition, topographically enhancements may lead to
locally higher rainfall amounts, especially in parts of the
eastern Catskills and southern Adirondacks. We will continue to
collaborate with the Northeast River Forecast Center to ensure
the river forecasts reflect the latest trends.

A brief break in the wet weather is possible Sunday night into
Monday.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Sunday morning for CTZ001-013.
NY...Flash Flood Watch through Sunday morning for NYZ038>041-043-
     047>054-058>061-063>066-082>084.
MA...Flash Flood Watch through Sunday morning for MAZ001-025.
VT...Flash Flood Watch through Sunday morning for VTZ013>015.

&&

SYNOPSIS...BGM
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...Rathbun
AVIATION...Rathbun
FIRE WEATHER...BGM/Speciale
HYDROLOGY...BGM/Speciale
Hazardous weather outlook, Jul 17, 4:40 PM EDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
440 PM EDT Sat Jul 17 2021

NYZ032-033-042-181100-
Northern Herkimer-Hamilton-Northern Warren-
440 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for the southern Adirondacks in
eastern New York.

.DAY ONE...Tonight.

A widespread moderate to heavy rainfall is expected tonight. Poor
drainage flooding of low lying areas and isolated flash flooding may
be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a chance of thunderstorms Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

NYZ038>041-043-048>050-082>084-VTZ013>015-181100-
Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga-
Northern Washington-Western Schenectady-Eastern Schenectady-
Southern Saratoga-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
440 PM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for southern Vermont and the Lake
George Saratoga Region, Schenectady County and the Mohawk Valley in
eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a chance of thunderstorms Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to relay rainfall amounts and
flooding to the National Weather Service in Albany New York while
following all local, state and CDC guidelines.

CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-181100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
440 PM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...SEVERE THUNDERSTORM WATCH 382 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts and the immediate Capital Region, Catskills,
Taconics and mid-Hudson Valley in eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

There is a chance of thunderstorms Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to the National Weather Service in Albany, New York while
following all local, state and CDC guidelines.

In the hours before

Local storm report, Jul 17, 7:08 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
708 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     FLASH FLOOD      4 SSE COPAKE            42.05N  73.53W
07/17/2021                   COLUMBIA           NY   911 CALL CENTER

            FLOODING CONDITIONS ON STATE ROUTE 22 SOUTH OF BOSTON
            CORNERS ROAD IN THE TOWN OF ANCRAM. TIME ESTIMATED BY
            RADAR.

&&

EVENT NUMBER ALY2103665

RATHBUN
Local storm report, Jul 17, 7:10 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
710 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       1 NNE RED HOOK          42.01N  73.86W
07/17/2021  M1.37 INCH       DUTCHESS           NY   COCORAHS

            RAINFALL OCCURED IN 40 MINUTES.

&&

EVENT NUMBER ALY2103666

BGM
Local storm report, Jul 17, 7:36 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
736 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     HAIL             1 NNW LOMONTVILLE       41.90N  74.13W
07/17/2021  M1.00 INCH       ULSTER             NY   SOCIAL MEDIA

            QUARTER SIZED HAIL REPORTED ON LAPLA ROAD

&&

EVENT NUMBER ALY2103667

FRUGIS
Local storm report, Jul 17, 7:39 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
739 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     1 E STONE RIDGE         41.84N  74.13W
07/17/2021                   ULSTER             NY   SOCIAL MEDIA

            TREE DOWNED ON LEGGETT ROAD

&&

EVENT NUMBER ALY2103668

FRUGIS
Local storm report, Jul 17, 7:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
744 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND DMG     ZENA                    42.01N  74.08W
07/17/2021                   ULSTER             NY   FIRE DEPT/RESCUE

            POWER POLE AND WIRES DOWNED ON ROWE ROAD

&&

EVENT NUMBER ALY2103669

FRUGIS
Special weather statement, Jul 17, 8:04 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
804 PM EDT Sat Jul 17 2021

CTZ001-NYZ065-066-180030-
Northern Litchfield-Eastern Dutchess-Western Dutchess-
804 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LITCHFIELD AND
NORTHEASTERN DUTCHESS COUNTIES...

At 804 PM EDT, a strong thunderstorm was located near Millbrook, or
11 miles northwest of Pawling, moving northeast at 25 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Amenia, Sharon, Millbrook, Millerton, Dover Plains, Beekman, Bethel,
Smithfield, Lithgow, Hoxie Corner, Skiff Mountain, Clove Valley,
South Amenia, Billings, Shunpike, Pleasant Ridge, Shekomeko, Bains
Corner, Mabbettsville and Verbank.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4165 7383 4199 7363 4198 7354 4187 7332
      4160 7371
TIME...MOT...LOC 0004Z 213DEG 23KT 4171 7370

Frugis

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:12 PM EDTFlash Flood WarningALYDutchess3 hr
Jul 17, 8:32 PM EDTSpecial Weather StatementALYDutchess28 min
Jul 17, 8:40 PM EDTSevere Thunderstorm WarningALYDutchess65 min
Jul 17, 8:48 PM EDTSpecial Weather StatementALYUlster27 min
Jul 17, 8:57 PM EDTAreal Flood AdvisoryALYColumbia3 hr
Jul 17, 9:23 PM EDTAreal Flood AdvisoryALYRensselaer3 hr
Jul 17, 10:03 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess117 min
Jul 17, 10:35 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady115 min
Jul 17, 11:18 PM EDTAreal Flood AdvisoryALYDutchess117 min
Jul 18, 5:29 AM EDTAreal Flood AdvisoryALYHerkimer96 min
Jul 18, 3:59 PM EDTAreal Flood AdvisoryALYColumbia3 hr
Jul 18, 4:06 PM EDTAreal Flood AdvisoryALYGreene, Schoharie6 hr
Jul 18, 4:49 PM EDTFlash Flood WarningALYColumbia3 hr
Jul 18, 5:27 PM EDTAreal Flood AdvisoryALYColumbia3 hr
Jul 18, 5:58 PM EDTSpecial Weather StatementALYBerkshire62 min
Jul 18, 6:13 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Jul 18, 6:23 PM EDTFlash Flood WarningALYBerkshire3 hr
Jul 18, 6:42 PM EDTFlash Flood WarningALYBerkshire3 hr
Jul 17, 9:12 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region3 hr
Jul 17, 9:23 PM EDTSpecial Weather StatementALY37 min
Jul 17, 9:47 PM EDTSpecial Weather StatementALY28 min
Jul 17, 10:46 PM EDTFlash Flood WarningALYNorthwest Hills Planning Region2 hr
Jul 17, 11:33 PM EDTRiver Flood WarningALYNorthwest Hills Planning Region21 days
Jul 18, 12:28 AM EDTSpecial Weather StatementALY32 min
Jul 18, 1:02 AM EDTFlash Flood WarningALYNorthwest Hills Planning Region3 hr
Jul 18, 2:06 AM EDTRiver Flood WarningALYNorthwest Hills Planning Region4 days
Jul 18, 8:16 AM EDTRiver Flood WarningALYGreater Bridgeport Planning Region, Naugatuck Valley Planning Region26 hr

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.